What should I do about the phenomenon of end-of-dose and worsening effects of Parkinson’s disease?

  With the progression of Parkinson’s disease, dyskinesias further aggravated, postural and gait disorders increased, and complications such as falls and injuries occurred, as well as non-motor symptoms such as dementia, mental symptoms, orthostatic hypotension, and urination disorders. Disease progression is also the main factor leading to sports complications. Dose-related dose fluctuations (end-of-dose phenomenon) may appear in the middle of the disease, and unpredictable symptom fluctuations and dyskinesias that are not related to the dose may appear in the late stage of the disease. Therefore, we need to formulate treatment strategies for advanced Parkinson’s disease based on evidence-based medical evidence guidelines.  1. Treatment of Parkinson’s disease motor complications    After the honeymoon period of drug treatment in Parkinson’s disease patients, the end-of-dose phenomenon means that the effective action time of each drug is shortened, and the symptoms fluctuate regularly with the blood drug concentration. Different studies have reported different incidences of the end-of-dose phenomenon, but it can be seen that the incidence of end-of-dose phenomenon increases with the course of the disease. The risk factors for the end-of-dose phenomenon found in the STRIDE-PD study include low age of onset (more affected by pulse-like stimuli); high UPDRS scores of daily living ability and dyskinesia score (the degree of disease is the internal cause of end-of-dose phenomenon); women (probably It is the low weight factor that causes the LD dose per unit weight to be too high); high LD dose (LD dose is an independent risk factor for end-of-dose phenomenon, and the daily dose is relatively safe within 400mg). Therefore, the pathogenesis and etiology of the end-of-dose phenomenon may depend on the disease progression, including the degree and course of the disease, on the one hand; on the other hand, depend on the treatment-related, including the cumulative dose of LD, especially the LD dose per unit body weight and the time of LD medication. And the timing of LD treatment. DA and other non-LD dopaminergic drugs. Whether the latter two are related still needs further discussion. It has been reported that exercise complications are not clearly related to the timing of levodopa application, but are related to the course of the disease and the unit weight dose of levodopa.  How should I treat Parkinson’s disease after the end of drug treatment? 1. Adjust the frequency of administration of levodopa (this method may be effective in the early period of exercise fluctuations, increase the daily dose of LD, which may further aggravate LD-related exercise complications in the long term);   2, add COMT inhibitor or type B MAO inhibition (Two types of drugs can reduce the daily off period of 1-1.5h. The only direct comparison study shows that entacapone and rasagiline have no significant difference in improving the end-of-dose phenomenon. Although tolcapone is more effective than entaca Peng, due to potential hepatotoxicity, it should only be used when other methods are ineffective. Rasagiline should not be taken on the basis of selegiline, severe cardiovascular adverse reactions may occur);   3, add dopamine Receptor agonists (non-ergot dopamine receptor agonists are first-line drugs. Ergot is second-line drugs. So far there is no evidence that certain dopamine receptor agonists are superior to other types of dopamine receptor agonists. For some patients, from One type of dopamine receptor agonist can be converted to another which may be effective. Pay attention to the dose of dopamine receptor agonist-the effect relationship);   4, add amantadine or anticholinergic drugs (if the patient’s end-dose phenomenon is severe After the above adjustments, the improvement is not clear, anticholinergic drugs (for young patients) or amantadine can be added, which may be effective for some patients). Most PD patients ultimately require a combination of multiple drugs.   For severe exercise fluctuations: first try the efficacy of the above oral medication method. If the above methods have been tried, it is still ineffective for severe and predictable exercise fluctuations. It is recommended that continuous dopaminergic stimulation treat severe exercise fluctuations.   As the disease progresses, after the honeymoon period of drug treatment for patients with Parkinson’s disease, it can no longer be controlled by drugs alone, and deep brain stimulation surgery has changed the limitations of drug treatment, which is called the second honeymoon period of drug therapy.

Have you ever heard of “concussion”, and “heart concussion”?

Cardioconcus (commotiocordis) refers to a healthy person who has no previous heart disease. Ventricular fibrillation and sudden death caused by the blunt impact of external objects on the chest is one of the main causes of sudden death of young athletes. Two conditions must be met for cardiac concussion: ① The location of the impact must be in the precardiac region; ② The duration of the impact must be in front of the T wave peak, which is the vulnerable period of ECG repolarization.  The vast majority of heart concussion cases occur in young men. The possible reason is that the ratio of young men to entertainment and competitive sports is higher. In addition, because the chest wall of adolescents is not fully developed, the external force acting on the chest wall is more easily transmitted to the heart. Registration research data shows that the survival rate of patients with cardiac concussion has improved, which may be due to the increasing use of external defibrillators and their acceptance by more and more people.   For patients resuscitated from sudden cardiac death due to cardiac concussion, the initial treatment and considerations are not different from those in other cases. Provide supportive treatment as early as possible, including hypothermia (if indicated).  The history of the event helps to confirm whether the cause of cardiac arrest is cardiac concussion. Compared with local blunt contusion of the chest wall, the time of occurrence can be more indicative of cardiac concussion. However, these patients should also undergo a comprehensive examination to rule out other causes of sudden cardiac death. The examination should include electrocardiogram, echocardiogram, stress test, dynamic electrocardiogram monitoring, and consideration of cardiac magnetic resonance (MRI). When the characteristics of ECG are long QT syndrome and Brugada syndrome, monitoring should be continued.   Normally, for those survivors of heart concussion who do not have any potential heart disease and do not need drugs or equipment treatment, there is no need to restrict sports. Some animal test data show that different individuals have different sensitivities to cardiac concussion, and it is recommended to avoid sports that may suffer the possibility of chest blows. For young patients, complete development of the chest wall is the protective mechanism. In animal models, chest wall protectors currently available on the market are not shown to avoid cardiac concussion.  Prevent sudden cardiac death from cardiac concussion, the focus should be on early defibrillation and cardiopulmonary resuscitation. So, how to rescue after cardiac arrest? If a non-witnessed cardiac arrest is found outside the hospital, the cardiopulmonary resuscitation method should be used to determine the patient’s state of consciousness, call the emergency number, and perform primary CPR. After obtaining the defibrillator, perform electrical defibrillation on the cardiac arrest that can be defibrillated. Later into advanced cardiopulmonary resuscitation. Sudden cardiac arrest, which occurred in the hospital, can be directly defibrillated if it is a defibrillating rhythm. Immediately give the maximum energy (two-phase wave 200J, single-phase wave 360J) asynchronous DC cardioversion. Cardiopulmonary resuscitation was resumed immediately after electrical cardioversion. The 2017 American Heart Association (AHA) CPR and cardiovascular emergency guidelines recommended:    1. If necessary, the dispatcher should provide a chest compression CPR instruction (I, C-LD) for callers who are suspected of adult out of hospital cardiac arrest (OHCA) ).   2. For OHCA adults, untrained rescuers should provide chest compression CPR (I, C-LD) with or without the assistance of a dispatcher.   3. For rescuers who have received CPR training alone, it is recommended that they provide CPR (I, C-LD) for chest compression alone for OHCA adults.   4. For rescuers who have received chest compressions and artificial respiration combined with CPR training, in addition to providing chest compressions for OHCA adults, artificial respiration is reasonable (IIa, C-LD).   5. It is recommended that emergency medical services (EMS) providers implement a 30:2 CPR (IIa, B-R) before placing an advanced airway (superglottic airway or tracheal tube).   6. As an alternative, it is reasonable for the EMS provider to implement a CPR of 30:2 (remark: do not interrupt chest compressions during artificial respiration) (IIa, B-R).   7. Before placing the high-level airway, it is reasonable for the EMS provider to give asynchronous ventilation at a frequency of 10 times per minute (every 6 seconds) during continuous chest compressions (IIb, C-LD).   8. As long as the advanced airway is established during CPR, continuous chest compressions (positive pressure ventilation without interruption of chest compressions) may be reasonable (IIb, C-LD).告   9. After the advanced airway is established, every 6 seconds during continuous chest compressions